RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1981, Volume 45, Issue 1, Pages 227–238 (Mi izv1555)  

On the asymptotic behavior of the solution of the second boundary value problem for a quasilinear parabolic system of chemical kinetics

A. N. Peregudov


Abstract: The question of the stabilization of the solution of the second boundary value problem for a quasilinear parabolic system as the time increases without bound is studied.
A theorem is proved on the stabilization of the components $u_i(t,x)$ to constants as $t\to\infty$ which are uniquely determined by the initial conditions and the functions $F_i$, and an exponential estimate for the rate of stabilization is also obtained.
Bibliography: 5 titles.

Full text: PDF file (789 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1982, 18:1, 195–204

Bibliographic databases:

UDC: 517.956
MSC: 35K60, 35B40, 80A30
Received: 19.09.1980

Citation: A. N. Peregudov, “On the asymptotic behavior of the solution of the second boundary value problem for a quasilinear parabolic system of chemical kinetics”, Izv. Akad. Nauk SSSR Ser. Mat., 45:1 (1981), 227–238; Math. USSR-Izv., 18:1 (1982), 195–204

Citation in format AMSBIB
\Bibitem{Per81}
\by A.~N.~Peregudov
\paper On~the asymptotic behavior of the solution of the second boundary value problem for a~quasilinear parabolic system of chemical kinetics
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1981
\vol 45
\issue 1
\pages 227--238
\mathnet{http://mi.mathnet.ru/izv1555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=607584}
\zmath{https://zbmath.org/?q=an:0483.35046|0467.35061}
\transl
\jour Math. USSR-Izv.
\yr 1982
\vol 18
\issue 1
\pages 195--204
\crossref{https://doi.org/10.1070/IM1982v018n01ABEH001381}


Linking options:
  • http://mi.mathnet.ru/eng/izv1555
  • http://mi.mathnet.ru/eng/izv/v45/i1/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:112
    Full text:41
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019